# SDR R61A201612210046

- Difficulty date: December 21, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT SHEAR WEB OVER FRAME 87-88 IS CORRODED.  MAINTENANCE R & R RT SHEAR WEB OVER FRAME 87-88 IAW SRM 51-42-01, 51-42-04, 51-43-01, 51-40-02, PN 170-91919-001, SHEAR PANEL.
